MAUDE Adverse Event Report: DRAEGERWERK AG & CO. KGAA VAPOR 2000; VAPORIZER, ANESTHESIA, NON-HEATED

DRAEGERWERK AG & CO. KGAA VAPOR 2000; VAPORIZER, ANESTHESIA, NON-HEATED
Model Number M35054
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Anesthesia machine check performed in morning.All elements of test passed.2.5% inspired sevoflurane maintained for anesthetic, ventilator delivering programmed tidal volumes without evidence of leak.Glass chamber on sevoflurane vaporizer noted to be cracked at base.Et agent reading 2.45%.

Brand Name
VAPOR 2000
Common Device Name
VAPORIZER, ANESTHESIA, NON-HEATED
Manufacturer (Section D)
DRAEGERWERK AG & CO. KGAA
6 tech drive
andover MA 01810
MDR Report Key18038829
Report Number18038829
Device Sequence Number7429180
Product Code CAD
UDI-Device Identifier04048675228059
UDI-Public(01)04048675228059
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/28/2023
Report Date (Section F) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM35054
Device Lot Number2L050501US0001
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/31/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA06/28/2023